Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8

Thread: Weird Injection

  1. #1
    BiggerBri2002's Avatar
    BiggerBri2002 is offline Senior Member
    Join Date
    Feb 2002
    Location
    South Jersey, near Philly
    Posts
    1,310

    Weird Injection

    Hey,

    Did my left quad today and they are usually the most painless and I never hit any veins when doing them. Well today on my first time aspirating I saw a yellowish/red blood. It was weird like it was mixed with puss or something. Keep in mind I have no bruising or lumps in this area at all. I change pins and and moved like half an inch over and once again the same nasty lookin stuff came out when I aspirated. The third one went fine....just wondering what this could be. When i have hit blood in the past it was always deep red and never yellowish looking?????

  2. #2
    ceasar250 is offline Associate Member
    Join Date
    Mar 2004
    Posts
    246
    Scar tissue perhaps, not sure though...bump

  3. #3
    peump's Avatar
    peump is offline Senior Member
    Join Date
    Oct 2004
    Location
    in the garage
    Posts
    1,411
    bump for info

  4. #4
    Duke of Earl's Avatar
    Duke of Earl is offline Senior Member
    Join Date
    Mar 2004
    Location
    Europe
    Posts
    1,350
    Dunno if there are any lymph nodes / vessels in that are, but it could be fluid from the lymphatic system? Maybe an old infection? Dunno?
    Could it be undispersed oil from a previos shot, mixed with a little blood?

  5. #5
    t-money's Avatar
    t-money is offline Member
    Join Date
    Aug 2004
    Location
    Arizona
    Posts
    534
    Wow...I have no idea either, but I will keep this up there for more info. Do you only shoot quads? You may want to hit somewhere else for a while. How often do you get blood when aspirating?

    T

  6. #6
    ceasar250 is offline Associate Member
    Join Date
    Mar 2004
    Posts
    246
    Bump for some more info

  7. #7
    BiggerBri2002's Avatar
    BiggerBri2002 is offline Senior Member
    Join Date
    Feb 2002
    Location
    South Jersey, near Philly
    Posts
    1,310
    I am on a Tren /Prop cycle so I only shot the Quads once a week since I have to do ED injections. It was really weird...it must be some sort of infection I quess??? Anyway, I was thinking about it today and yesterday when I did my right quad I had blood too, but not anything pussy looking. I never get blood when I inject and now all of a sudden, both legs. Plus both legs are sore*ss MFers today. I haven't had any pain at all during this cycle. I did use a new bottle of Prop this week, so maybe is has a high BA content.

  8. #8
    Join Date
    Jul 2005
    Posts
    765
    Bump They same thing happend to me today in the left shoulder. anymore opinions on why this may be?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •